# SDR DL73K001934

- Difficulty date: October 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 44,457 hours, 36,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK IN FUSE SKIN STA 947.6 STR 26R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 16.
